Approximations of Sobolev maps between an open set and an Euclidean sphere, boundary data, and singularities.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 125-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sobolev maps, boundary data, singularities, smooth maps, Hausdorff measure, compact subset, quadratic energy functional
@article{MAN_1989__285_1_164590,
author = {Fr\'ed\'eric H\'elein},
title = {Approximations of {Sobolev} maps between an open set and an {Euclidean} sphere, boundary data, and singularities.},
journal = {Mathematische Annalen},
pages = {125--140},
year = {1989},
volume = {285},
number = {1},
zbl = {0659.35002},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164590/}
}
TY - JOUR AU - Frédéric Hélein TI - Approximations of Sobolev maps between an open set and an Euclidean sphere, boundary data, and singularities. JO - Mathematische Annalen PY - 1989 SP - 125 EP - 140 VL - 285 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164590/ ID - MAN_1989__285_1_164590 ER -
Frédéric Hélein. Approximations of Sobolev maps between an open set and an Euclidean sphere, boundary data, and singularities.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 125-140. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164590/